# SDR ASMF202106017

- Difficulty date: June 2, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N875AM
- Make and model: Boeing 737852
- Aircraft serial: 36705
- Aircraft time: 24,983 hours, 9,432 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Cable
- Condition: Damaged
- Location: H/S Trim Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THE HORIZONTAL STABILIZER TRIM WITH SLOW MOVEMENT. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE FWD DRUM STABILIZER CONTROL CABLE DAMAGED; SO THE STABILIZER CONTROL CABLE P/N 251A4910-5, S/S, MANUFACTURER BOEING COMPANY WAS REPLACED IAW AMM 27-41-82/401 AND STABILIZER CONTROL CABLE INSTALLATION TEST WAS PERFORMED IAW AMM 27-41-82/401, TESTED CORRECT.
